English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Periodic cyclic homology of Iwahori-Hecke algebras

MPS-Authors
/persons/resource/persons235896

Nistor,  Victor
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Baum, P., & Nistor, V. (2002). Periodic cyclic homology of Iwahori-Hecke algebras. K-Theory, 27, 329-357.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3328-6
Abstract
There is no abstract available